# SDR ASOA2015050712764

- Difficulty date: April 10, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 17,658 hours, 12,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PACKER CORRODED AT FS 349 AND RBL 9.  REMOVED CORRODED PACKER AND INSTALLED 1 EA NEW SERVICEABLE PACKER IAW SRM 51-42-06-001-001 AND DWG SH670-32120.
